Would you have Flatulence when you have Type 2 diabetes mellitus?
Summary: Flatulence is found among people with Type 2 diabetes mellitus, especially people who are female, 50-59 old, also have Diabetes mellitus non-insulin-dependent, and take medication Byetta.
We study 777 people who have Flatulence and Type 2 diabetes mellitus from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Type 2 diabetes mellitus and Flatulence >>>
Type 2 diabetes mellitus
Type 2 diabetes mellitus can be treated by Metformin Hydrochloride, Metformin, Januvia, Glipizide, Victoza, Janumet. (latest reports from Type 2 Diabetes Mellitus 91,190 patients)
Flatulence (flatus expelled through the anus) has been reported by people with quit smoking, high blood cholesterol, high blood pressure, type 2 diabetes, depression.(latest reports from Flatulence 21,565 patients)
On Nov, 25, 2014: 777 people who have type 2 diabetes mellitus and Flatulence are studied.
Gender of people who have type 2 diabetes mellitus and experienced Flatulence * :
Age of people who have type 2 diabetes mellitus and experienced Flatulence * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Diabetes mellitus non-insulin-dependent (383 people, 49.29%)
- Hypertension (55 people, 7.08%)
- Diabetes mellitus (27 people, 3.47%)
- Blood cholesterol increased (24 people, 3.09%)
- Blood triglycerides increased (22 people, 2.83%)
- Gastrooesophageal reflux disease (16 people, 2.06%)
- Blood cholesterol (13 people, 1.67%)
- Multiple allergies (12 people, 1.54%)
- Atrial fibrillation (12 people, 1.54%)
- Neuropathy peripheral (11 people, 1.42%)
Most common drugs used by these people * :
- Byetta (512 people, 65.89%)
- Victoza (201 people, 25.87%)
- Lantus (104 people, 13.38%)
- Actos (99 people, 12.74%)
- Glucophage (92 people, 11.84%)
- Glipizide (86 people, 11.07%)
- Avandia (81 people, 10.42%)
- Aspirin (74 people, 9.52%)
- Amaryl (73 people, 9.40%)
- Glyburide (58 people, 7.46%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Type 2 Diabetes Mellitus and Flatulence?
You are not alone! Join a mobile support group:
- support group for people who have Flatulence and Type 2 diabetes mellitus
- support group for people who have Type 2 diabetes mellitus
- support group for people who have Flatulence
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
More questions for: Type 2 diabetes mellitus, Flatulence
You may be interested at these reviews (Write a review):
- Victoza and liver cancer (cholangiocarcinoma)
My husband was recently diagnosed with stage 4 liver cancer after taking Victoza for several years. The doctor discontinued the Victoza when the cancer was diagnosed but he actually started feeling better after he stopped it until the cancer started progressing. Since cholangiocarcinoma nd pancreatic cancer are similar, is there a link between Victoza and cholangiocarcinoma?
- I experienced fatigue, muscle aches and twitches with asacol
Was taking 2 tablets 3x per day for a month and a half and began having muscle twitches, muscle and joint aches and fatigue severe enough people noticed I couldn't find correct words to finish my sentences. I stopped taking it and it has taken almost three weeks to feel human and energetic again. People thought I had Mono. It DID however put my colitis into remission!
- Metformin, vision blurred
My primary care physician prescribed Metformin for type 2 Diabetes. First pill caused "wobbly" then blurred vision within a half hour of taking. Asked doctor if I should stop taking the drug. She said no. Second pill doubled the blurring immediately. Long distance and middle vision (computer screen distance) Lost an entire eye chart of clarity. Saw eye Dr. immediately prior to the incident, saw him immediately after and he did weekly checks until vision returned. Asked primary care Dr. if I should continue taking drug. She said yes. I switched doctors, studied half-life of the drug, stopped taking Metformin and continued with diet and exercise changes to restore blood sugar to pre-diabetic levels. Vision remained blurred about 6 weeks. Increased type size on computer screen to max. Wore two pair of glasses stacked--to see well enough to function. The day long distance vision wobbled again as it returned to almost normal levels, I drank two mugs of blackberry sage decaff. tea. Saw eye doctor, measured vision change. I wondered if the sage (a mild vasodilator) helped my eyes recover after the residual Metformin was out of my system. Eye doctor said he saw no reason not to continue drinking the tea in moderation. One mug a day, several days later, middle vision returned to almost normal, no retinal damage.
I no longer drink sage tea daily, but sounds like a study might be warranted if it can help those of us who have this alarming side effect reaction to Metformin.
More reviews for: Type 2 diabetes mellitus, Flatulence
Comments from related drug studies (Check your drugs):
- I had some hair thinning over the past 10+ years and was told it was due to HBP and medications. Since taking phentermine and topiramate for weight loss along with the other meds hair loss has tripled at a radical rate. I stopped taking topiramate about a month ago and still the hair keeps falling ...
- I have been on this drug for approx 3 months and will be on it for the foreseeable future until they work out what is wrong with my neck/back. I am suffering the most horrendous flatulence from morning til night (and through the night aswell.....wake myself up farting really loud!!) This is so emb ...
- Diagnosed with liver disease after collapse at home. Virus attack due to low immunity caused by liver problems. Oesophageal varices. Partial portal vein blockage. Have Diabetes Type 2 19 years with no problems, well controlled.
- I was taking gliclazide with Sitagliptin but the sitagliptin got finished so now I use only gliclazide. However, each time I take gliclazide I get this burning sensation in my legs which has happened again now
- Mild/moderate flatulence when going to the toilet when at home - noisy enough to be embarrassing. While staying with my daughter and family the bloating and flatulence increased greatly - probably not helped by the toilets being beside their bedroom and beside the kitchen so I was extra anxious abou ...
More related studies for: Type 2 diabetes mellitus, Flatulence
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.